# SDR SWAA2013052216378

- Difficulty date: May 3, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 35,288 hours, 23,725 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 65C26309
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON/APRON CRACKED ON UPPER LONGERON AT AFT HINGE CUT OUT.  REPAIRED PYLON IAW T/R.
